# SDR IPXA2025041681038

- Difficulty date: March 26, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1016
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS1500 / S25L-S27L FUSELAGE FRAME HAS 2 EA DENTS AS MARKED. DOT 95-27, ENRIQUE BARREIRO.  INSTALLED J SECTION REPAIR PER SRM 53-00-07-2R-5  DETAIL I.  REVIEWED
